RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 245–246 (Mi umn1116)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A minimal-degree polynomial for determining the volume of an octahedron from its metric

A. V. Astrelin, I. Kh. Sabitov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 1085–1087

Bibliographic databases:

MSC: 51M20
Accepted: 22.08.1995

Citation: A. V. Astrelin, I. Kh. Sabitov, “A minimal-degree polynomial for determining the volume of an octahedron from its metric”, Uspekhi Mat. Nauk, 50:5(305) (1995), 245–246; Russian Math. Surveys, 50:5 (1995), 1085–1087

Citation in format AMSBIB
\Bibitem{AstSab95}
\by A.~V.~Astrelin, I.~Kh.~Sabitov
\paper A~minimal-degree polynomial for determining the volume of an octahedron from its metric
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn1116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365059}
\zmath{https://zbmath.org/?q=an:0863.68076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1085A}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 1085--1087
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1116
  • http://mi.mathnet.ru/eng/umn/v50/i5/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “A generalized Heron–Tartaglia formula and some of its consequences”, Sb. Math., 189:10 (1998), 1533–1561  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. N. Mikhalev, “Izometricheskie realizatsii oktaedrov Brikara 1-go i 2-go tipa s izvestnymi znacheniyami ob'ema”, Fundament. i prikl. matem., 8:3 (2002), 755–768  mathnet  mathscinet  zmath
    3. I. Kh. Sabitov, “Algorithmic solution of the problem of isometric realization for two-dimensional polyhedral metrics”, Izv. Math., 66:2 (2002), 377–391  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. R. V. Galiulin, S. N. Mikhalev, I. Kh. Sabitov, “Some Applications of the Formula for the Volume of an Octahedron”, Math. Notes, 76:1 (2004), 25–40  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Sabitov, I, “Solution of polyhedra”, Bulletin of the Brazilian Mathematical Society, 35:2 (2004), 199  crossref  mathscinet  zmath  isi  elib
    6. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. D. I. Sabitov, I. Kh. Sabitov, “Kanonicheskie mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa geksaedra”, Sib. elektron. matem. izv., 14 (2017), 1078–1087  mathnet  crossref
    8. D. I. Sabitov, I. Kh. Sabitov, “Mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa $n$-grannykh prizm v sluchayakh $n=5,6,7$”, Sib. elektron. matem. izv., 16 (2019), 439–448  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:133
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019